MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-516
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is being performed in an attempt to identify the cause of the event.Should additional information become available it will be reported in a supplemental report.The following devices were also listed in this report: triathlon femoral distal augment 5mm - size 5 left; cat# 5540-a-501; lot# di37u.Triathlon femoral distal augment 5mm - size 5 left; cat# 5540-a-501; lot# di37u.Tri press-fit stem 16mm x 100mm; cat# 5565-s-016; lot# 0039973g.Tri ts baseplate size 5; cat# 5521-b-500; lot# dzu3ta.Triathlon sym cone aug sz b; cat# 5549-a-120; lot# apha.Tri lm/rl tib aug sz5 10mm; cat# 5546-a-501; lot# erend2a.Tri rm/ll tib aug sz5 10mm; cat# 5546-a-502; lot# erewy5d.Tri cemented stem 12mmx100mm; cat# 5560-s-212; lot# 0088207l.Triathlon femoral component; cat# 5512-f-501; lot# b3d3e.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that the patient's left knee was revised due to infection.All components were removed and a static antibiotic spacer was placed.Rep provided the primary and revision (spacer) usage sheets, explant pictures, and reported that no further information will be released by the hospital or surgeon.

Brand Name
NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9882267
Report Number0002249697-2020-00602
Device Sequence Number11487307
Product Code MBH
UDI-Device Identifier07613327027327
UDI-Public07613327027327
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number5537-G-516
Device Catalogue Number5537-G-516
Device Lot NumberD92Y33
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight98